# SDR SWIA201023530

- Difficulty date: January 11, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 20,524 hours, 16,216 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 AFT BULKHEAD CRACKED AT CARGO DOOR ROLLER GUIDE TRACK.  (C CHECK)  REPAIRED PER REO.
